MathSciNet Relay Station
MathSciNet bibliographic data
MR1161307 14F20 (14F32 14G15)
Katz, Nicholas M. Affine cohomological transforms, perversity, and monodromy. J. Amer. Math. Soc. 6 (1993), no. 1, 149–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement